# SDR CA980603011

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Engine Comp
- Part time: 20,219 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) AN UNUSUAL SOUND AND VIBRATION WAS NOTICED DURING ENGINE START.  THE ENGINE WAS REPLACED.  PART TC:  24,744.
